Universidad Complutense de Madrid
E-Prints Complutense

On the nonrationality of rigid Lie algebras

Impacto

Descargas

Último año



Ancochea Bermúdez, José María y Goze, Michel (1999) On the nonrationality of rigid Lie algebras. Proceedings of the American Mathematical Society, 127 (9). pp. 2611-2618. ISSN 1088-6826

[img] PDF
Restringido a Sólo personal autorizado del repositorio

224kB

URL Oficial: http://www.ams.org/journals/proc/1999-127-09/S0002-9939-99-04824-8/S0002-9939-99-04824-8.pdf



Resumen

In his thesis, Carles made the following conjecture: Every rigid Lie algebra is defined on the field Q. This was quite an interesting question because a positive answer would give a nice explanation of the fact that simple Lie algebras are defined over Q. The goal of this note is to provide a large number of examples of rigid but nonrational and nonreal Lie algebras.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20951
Depositado:19 Abr 2013 17:41
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo